# SDR YENA2022011900031

- Difficulty date: January 15, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N355JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 617
- Aircraft time: 21,558 hours, 14,975 cycles
- Engine: Ge CF3410E6
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 4120T16P02
- Part serial: KUL09025
- Condition: Failed
- Location: 720001-01-001-Lh
- Part time: 19,629 hours, 13,741 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT # 1704, CTG-FLL(DIVERTED TO MBJ). IN FLT # 1 OIL PRESSURE INDICATION AMBER AT PSI SLOWLY BLEED DOWN TO 0 IN LESS THAN FEW MINUTES. ENGINE VIBRATION MEER 1.3=1.4 STEADY UNITL SHUTDOWN, FOLLOWED QRH PROCEDURE 6-25 FOR ENG OIL PRESSURE ABNORMAL INDICATION AN SHUTDOWN OF ENGINE; R/R ENG # 1 OIL PRESS. TRANSMITTER IAW EMM 77-00-00-050-806. LEAK CK AND OPS CK GOOD
